# SDR SWAA031266

- Difficulty date: June 5, 2003
- Submitted: June 17, 2003
- Operation: Air carrier
- Aircraft: N738CB
- Make and model: Boeing 737-7H4
- Aircraft serial: 27870
- Aircraft time: 14,227 hours, 8,326 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: BR2013
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND EEPLS INOP AT ROW NR 1.  RECONNECTED EEPLS WIRES PER MM.
